The normal bundle of a curve on a quadric. (English) Zbl 0458.14011


14H45 Special algebraic curves and curves of low genus
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14J25 Special surfaces


Zbl 0447.14006
Full Text: DOI EuDML


[1] Eisenbud, D., Van de Ven, A.: On the normal bundles of smooth rational space curves. Math. Ann.256, 453-463 (1981) · doi:10.1007/BF01450541
[2] Hartshorne, R.: Algebraic geometry. Berlin, Heidelberg, New York: Springer 1977 · Zbl 0367.14001
[3] Van de Ven, A.: Le fibré normal d’une courbe dans ?3 ne se décompose pas toujours. C.R. Acad. Sci. (Paris)289, 111-113 (1979) · Zbl 0447.14006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.